BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2018 Volume 29 >

Please use this identifier to cite or link to this item:

Title: New Reductions of a Matrix Generalized Heisenberg Ferromagnet Equation
Authors: Valchev, Tihomir
Yanovski, Alexandar
Keywords: generalized Heisenberg equation
pseudo-Hermitian reduction
integrable hierarchy
Issue Date: 2018
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 29, No 1, (2018), 179p-188p
Abstract: In this report, we shall present a new 1 + 1 dimensional nonlinear partial differential equation integrable through inverse scattering transform. The integrable system under consideration is a pseudo-Hermitian reduction of a matrix generalization of classical 1 + 1 dimensional Heisenberg ferromagnet equation. We derive recursion operators and describe the integrable hierarchy related to that matrix equation. 2010 Mathematics Subject Classification: 17B80, 35G50, 37K10, 37K15.
Description: [Valchev Tihomir; Вълчев Тихомир]; [Yanovski Alexandar; Яновски Александър]
ISSN: 0204-9805
Appears in Collections:2018 Volume 29

Files in This Item:

File Description SizeFormat
Pliska-29-2018-179-188.pdf377.62 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License